# SDR AALA202105039004

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 24,558 hours, 9,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: FLASHLIGHT MISSING AT RIGHT. CHECKED AFT RIGHT COMPARTMENT AND FOUND FLASHLIGHT BATTERY BAD. REPLACED BATTERY REF AMM 25-65-00.
